# SDR IXXA05SMN118S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Xf 345.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT OB FLAP, NON STANDARD REPAIR, XF 345.000  (UPPER PART)  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PAGE 1, SRM 57-7-1 FIG. 4, TR NR 57-94, EO SEMAN NR 2005856 DATE 06-18-05. REMOVED PLATING WITH IMPROPER REPAIR IAW SRM 51-1-21 PAGE 1. FABRICATED NEW PLATING (ALCLAD 2024 T3 0.063”) IAW SRM 57-7-1 FIG. 4 ITEM B. CLEANED, TREATED AND PRIMED AREA + NEW PLATING INTERNAL PART IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED NEW PLATING IAW SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1. TORQUED IAW SRM 51-3-1.
